Advertisement

Ibuprofen Junior Strength

IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). It is used for dental pain, fever, headaches or migraines, osteoarthritis, rheumatoid arthritis, or painful monthly periods. It can also relieve minor aches and pains caused by a cold, flu, or sore throat. Compare NSAIDs.
Advertisement

Advil Junior Strength Side Effects

What should I watch for?

Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse.

This medicine does not prevent heart attack or stroke. In fact, this medicine may increase the chance of a heart attack or stroke. The chance may increase with longer use of this medicine and in people who have heart disease. If you take aspirin to prevent heart attack or stroke, talk with your doctor or health care professional.

Do not take other medicines that contain aspirin, ibuprofen, or naproxen with this medicine. Side effects such as stomach upset, nausea, or ulcers may be more likely to occur. Many medicines available without a prescription should not be taken with this medicine.

This medicine can cause ulcers and bleeding in the stomach and intestines at any time during treatment. Ulcers and bleeding can happen without warning symptoms and can cause death. To reduce your risk, do not smoke cigarettes or drink alcohol while you are taking this medicine.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells.

This medicine can cause you to bleed more easily. Try to avoid damage to your teeth and gums when you brush or floss your teeth.

This medicine may be used to treat migraines. If you take migraine medicines for 10 or more days a month, your migraines may get worse. Keep a diary of headache days and medicine use. Contact your healthcare professional if your migraine attacks occur more frequently.

Advertisement

Side Effects to watch for

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • severe stomach pain
  • signs and symptoms of bleeding such as bloody or black, tarry stools; red or dark-brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eye, gums, or nose
  • signs and symptoms of a blood clot such as changes in vision; chest pain; severe, sudden headache; trouble speaking; sudden numbness or weakness of the face, arm, or leg
  • unexplained weight gain or swelling
  • unusually weak or tired
  • yellowing of eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

What may interact with this drug?

Do not take this medicine with any of the following medications:

This medicine may also interact with the following medications:

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
The information contained in the Truven Health Micromedex products as delivered by GoodRx is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Truven Health products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Truven Health and GoodRx make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, TRUVEN HEALTH MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Truven Health does not assume any responsibility or risk for your use of the Truven Health products.